Pasquier, B.; Perrin, N.

Elliptic curves on some homogeneous spaces

Doc. Math., J. DMV 18, 679-706 (2013)


Summary: Let $X$ be a minuscule homogeneous space, an odd-dimensional quadric, or an adjoint homogenous space of type different from $A$ and $G_2$. Le $C$ be an elliptic curve. In this paper, we prove that for $d$ large enough, the scheme of degree $d$ morphisms from $C$ to $X$ is irreducible, giving an explicit lower bound for $d$ which is optimal in many cases.

Mathematics Subject Classification

14M15, 14N35


elliptic curves, minuscule homogeneous spaces, adjoint homogeneous spaces